CPAA
Asymptotic behavior of positive solutions for a class of quasilinear elliptic equations with general nonlinearities
Shinji Adachi Masataka Shibata Tatsuya Watanabe
Communications on Pure & Applied Analysis 2014, 13(1): 97-118 doi: 10.3934/cpaa.2014.13.97
We study the asymptotic behavior of the ground state for a class of quasilinear Schrödinger equations with general nonlinearities. By the variational argument and dual approach, we show the asymptotic non-degeneracy and uniqueness of the ground state.
keywords: Quasilinear elliptic equation asymptotic behavior.

Year of publication

Related Authors

Related Keywords

[Back to Top]